MathSciNet Relay Station
MathSciNet bibliographic data
MR551446 (80j:20001) 20B10 (20D05)
Camina, A. R.; McDermott, J. P. J. On ${3\over 2}$-transitive Frobenius regular groups. J. London Math. Soc. (2) 20 (1979), no. 2, 205–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement